Extension of Tomita-Takesaki Theory to the unbounded algebra of the canonical commutation relations

A. Katavolos, Ingeborg Koch

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)335-352
JournalReports on Mathematical Physics
Volume16
Issue number3
Publication statusPublished - 1979
Externally publishedYes

Cite this

@article{0731d23180394d85a1d6579054d94bc2,
title = "Extension of Tomita-Takesaki Theory to the unbounded algebra of the canonical commutation relations",
author = "A. Katavolos and Ingeborg Koch",
year = "1979",
language = "English",
volume = "16",
pages = "335--352",
journal = "Reports on Mathematical Physics",
issn = "0034-4877",
publisher = "Elsevier",
number = "3",

}

Extension of Tomita-Takesaki Theory to the unbounded algebra of the canonical commutation relations. / Katavolos, A.; Koch, Ingeborg.

In: Reports on Mathematical Physics, Vol. 16, No. 3, 1979, p. 335-352.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Extension of Tomita-Takesaki Theory to the unbounded algebra of the canonical commutation relations

AU - Katavolos, A.

AU - Koch, Ingeborg

PY - 1979

Y1 - 1979

M3 - Article

VL - 16

SP - 335

EP - 352

JO - Reports on Mathematical Physics

JF - Reports on Mathematical Physics

SN - 0034-4877

IS - 3

ER -